Autors: Karandjulov, L. I., Stoyanova, Y. P.
Title: Generalized problem of Cauchy for definite class of singularly perturbed systems of ordinary differential equations with impulse effects
Keywords: singularly perturbed systems, asymptotic expansion

Abstract: An initial value problem for linear and almost nonlinear singularly perturbed systems with generalized impulse actions was considered. The asymptotic expansion was constructed by boundary functions using generalized inverse matrix.


  1. Bainov, D.D. and Covachev, V., 1994, Impulsive differential equations with small parameter, Singapore, World Scientific Publishing Co. Ptc. Ltd.
  2. Bainov, D.D. and Hristova, S.G. 1986 Asymptotics of the solution of initial value problem for a singularly perturbed linear system with impulses. II Justification of the algorithm, Sci.Proc.Plovdiv Univ.Math. 24.
  3. Flato, L. and Levinson, N., 1955, Periodic solution of singularly perturbed systems, J. Rational Mech. Anal., Volume 4, pp. 943–950
  4. Karandjulov, L.I., 1999, Generalized Cauchy problem for linear pulse differential systems, Twenty Eighth Spring Conference of the Union of Bulgarian Mathematicians, Montana, Bulgaria, April 5 - 8, 1999, <Sofia>, SMB
  5. Lancaster, L., 1982, Matrix theory, Moscow, Nauka
  6. Lakshmikatham, V., Bainov, D.D. and Simeonov, P.S., 1989, Theory of Impulsive Differential equations,, Singapore-New Jersey-London- Hong-Kong, World Scientific
  7. Ed. by Nached M.Z., 1976, Generalize Inverse and Applications, New York, San Francisco, London, Acad. Press
  8. Halanaj, A. and Veskler, 0., 1971, Theory of impulsive systems, Moscow, Mir
  9. Penrose, R., 1956, On best approximate solution on linear matrix equations, Proc. Cambridge Philos. Soc., Volume 52, pp. 17-19
  10. Penrose, R., 1955, A generalize inverse for matrices,, Proc. Cambridge Philos. Soc., Volume 51, pp. 406-413
  11. Samoilenko, A.M. and Perestyik, N.A., 1987, Differential equations with impulse actions, Kiev, Visha Shkola
  12. Vasil'eva, A.B. and Butuzov, V.P., 1973, Asymptotic expansions of solution of singularly perturbed equations, Moscow, Nauka
  13. Vasil'eva, A.B. and Butuzov, V.F., 1978, Singularly perturbed equations in critical case, Moscow, Nauka


Applications of Mathematics in Engineering and Economics, Proceedings of the XXV Summer School Sozopol 99, pp. 49 – 58, 2000, Bulgaria, Heron Press, ISBN 954-580-075-5

Copyright Heron Press & Technical University of Sofia

Full text of the publication

Вид: публикация в международен форум, публикация в реферирано издание